Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 85, NWS Raleigh, NC

June 24, 20184 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 24, 2018, 3:49 PM EDT for 4 counties in North Carolina. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 3:49 PM EDT (19:49 UTC)
Expired
Jun 24, 2018, 4:30 PM EDT
In force
41 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cumberland County, NC, Johnston County, NC, Sampson County, NC, Wayne County, NC

The radar

The Raleigh/Durham radar (KRAX), 51 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:20 PM EDTTSTM WND DMG7 Sse Spivey'S Corner, NCTREE DOWN ON MT ELAM CHURCH ROAD. TIME ESTIMATED BY RADAR.
Jun 24, 4:30 PM EDTTSTM WND DMG6 Se Anderson Creek, NC8 TREES BLOWN DOWN AT THE INTERSECTION OF ELLIOT FARM RD AND ELLIOT BRIDGE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 7.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2018-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2018-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

824 
WUUS52 KRAH 241949
SVRRAH
NCC051-101-163-191-242030-
/O.NEW.KRAH.SV.W.0085.180624T1949Z-180624T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
349 PM EDT SUN JUN 24 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southwestern Wayne County in central North Carolina...
  Sampson County in central North Carolina...
  Northeastern Cumberland County in central North Carolina...
  Southern Johnston County in central North Carolina...

* Until 430 PM EDT

* At 349 PM EDT, a severe thunderstorm was located near Godwin, or 18
  miles northwest of Clinton, moving east at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Fayetteville, Clinton, Mount Olive, Benson, Godwin, Eastover, Four
  Oaks, Roseboro, Stedman and Newton Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3508 7897 3524 7887 3526 7880 3527 7873
      3525 7862 3527 7858 3530 7858 3532 7854
      3534 7853 3536 7856 3547 7864 3540 7805
      3518 7809 3519 7816 3518 7817 3509 7817
      3508 7816 3492 7815 3487 7816
TIME...MOT...LOC 1949Z 289DEG 25KT 3519 7858 

HAIL...<.75IN
WIND...60MPH
 
$$

77
1 follow-up statement
376 
WWUS52 KRAH 242009
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
409 PM EDT SUN JUN 24 2018

NCC051-242018-
/O.CAN.KRAH.SV.W.0085.000000T0000Z-180624T2030Z/
Cumberland NC-
409 PM EDT SUN JUN 24 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUMBERLAND COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3500 7865 3509 7867 3512 7864 3512 7865
      3517 7863 3520 7864 3520 7863 3525 7861
      3527 7858 3530 7858 3532 7854 3534 7853
      3536 7856 3547 7864 3540 7805 3518 7809
      3519 7816 3518 7817 3492 7815 3487 7816
TIME...MOT...LOC 2008Z 267DEG 19KT 3536 7853 3523 7848 3511 7861 

$$

NCC101-163-191-242030-
/O.CON.KRAH.SV.W.0085.000000T0000Z-180624T2030Z/
Wayne NC-Sampson NC-Johnston NC-
409 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN WAYNE...SAMPSON AND SOUTHERN JOHNSTON COUNTIES...

At 408 PM EDT, severe thunderstorms were located along a line
extending from Benson to 9 miles southeast of Dunn to 8 miles
southeast of Godwin, moving east at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Clinton, Mount Olive, Benson, Four Oaks, Newton Grove, Salemburg,
Turkey, Autryville, Hobbton and Spivey's Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3500 7865 3509 7867 3512 7864 3512 7865
      3517 7863 3520 7864 3520 7863 3525 7861
      3527 7858 3530 7858 3532 7854 3534 7853
      3536 7856 3547 7864 3540 7805 3518 7809
      3519 7816 3518 7817 3492 7815 3487 7816
TIME...MOT...LOC 2008Z 267DEG 19KT 3536 7853 3523 7848 3511 7861 

HAIL...<.75IN
WIND...60MPH
 
$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:44 PM EDT, 5 minutes earlier.

Area forecast discussion, Jun 24, 3:44 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
344 PM EDT Sun Jun 24 2018

.SYNOPSIS...
A weak cold front will drop south into the area tonight and will
briefly stall across southern portions of the state on Monday. This
front will push south of the area early Tuesday.

&&

NEAR TERM /THROUGH TONIGHT/...
As of 410 PM Sunday...

Greatest threat/coverage of scattered convection through mid-evening
will remain roughly south of highway 64, especially over sections of
the Sandhills and the southern Coastal Plain. The atmosphere over
this region remains moderately unstable and with a minor shear axis
passing overhead, scattered t-storms a high probability through the
mid evening hours. With loss of heating, should see the bulk of the
convection diminish. Across the northern counties, a few t-storms
still possible through late evening as a sfc front drifts southward
through this region. Still expect the bulk of the convection to
remain below severe threshold. However, those storms that develop a
decent and prolonged updraft will need to be monitored as DCAPE
values 1000-1300 J/kg cover the region, increasing the potential for
strong/locally damaging downburst winds.

As the sfc front glides/stalls over the southern counties overnight,
isolated convection will remain a possibility.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
As of 410 PM Sunday...

Potential for a convectively active day Monday-Monday night. Some
model guidance suggest a MCV crossing eastern KY/northeast TN Monday
morning, passing overhead late Monday afternoon through Monday
evening. The atmosphere Monday afternoon projected to be moderately
to strongly unstable with MLCAPE 3000-3500 J/kg across the southern
counties, in vicinity of the stalled sfc front. One element Monday
that we are lacking today is shear. The latest NAM suggest bulk
shear on the order of 35-40kts over the region late Monday-Monday
evening. If this materializes, should see convection organize into a
decent bow or a QLCS capable of producing significant wind damage.
In addition, any storm/cell that intersects the sfc boundary will
have the potential to develop low level rotation, supportive of
short lived weak tornadoes. Plan to highlight the wind threat in the
HWO while the tornado threat appears too minimal to mention at this
time.

The convective scenario has the potential to evolve into a heavy
rain event as storms may train eastward along the stalled boundary
across the south well into the night Monday night. Due to recent dry
conditions across sections of the southern Piedmont and Sandhills,
do not anticipate a flood watch though would not be surprised if a
few urban/small stream flood advisories issued.

Temperatures Monday afternoon should average about a category cooler
most locations in anticipation of more cloud coverage and expected
convection. Highs should vary from 85-90 across the north, and 90-95
degrees across the south.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 344 PM Sunday...

Tuesday and Tuesday night: The forecast for this period still remain
quite uncertain, as much of it will depend on what happens with the
MCS tracking through the Midwest into the TN Valley today/tonight.
Though the models differ, there is an indication that the upper
level wave and embedded disturbances will swing through portions of
central NC Tuesday into Tuesday evening. How long, where, and how
intense the convection is when it does so are hard to get a handle
on and will depend greatly on the surface boundary as convection
will be focused along it. There is a potential things could still be
quite active Tuesday, especially across the south and east, thus
have increased rain and thunder chances during that time. Keep in
mind, should the boundary set up along the SC/NC border, much of
Central NC could remain convection free. Temperatures will also
depend on the convection and associated cloud cover and outflow, but
for now expect Tuesday to be the "coolest" day of the period, with
highs in the mid 80s and lows in the mid 60s to around 70 degrees.

Wednesday through Sunday: Another, deeper, low will progress
eastward out of the Northern High Plains and into the Great Lakes on
Tuesday night/Wednesday. The trough will swing through the area on
Wednesday, pushing the previous low offshore and bringing another
round of convection into central NC. The upper level ridge will then
once again build east and northward over the region over the weekend
as the piedmont trough once again sets up. Convection during this
period, aside from mentioned above, will primarily be diurnal in
nature. Temperatures are expected to increase once again for the end
of the week into the weekend, with highs returning to the mid 90s
and lows in the mid 70s. Though it's a bit far out in time, heat
indices on Friday could once again approach/exceed heat advisory
criteria for points between the Triangle and Fayetteville.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
As of 125 PM Sunday...

 VFR parameters will persist across central NC through mid day
Monday with the exception where scattered convection occurs this
afternoon through this evening. In the vicinity of where the heavier
showers and storms occur, expect brief instances of MVFR/IFR
visibility and MVFR ceilings, along with sfc wind gusts 30-40kts.
The convective threat appears highest in the vicinity of KFAY, and
just south of KRDU and KRWI. The convective threat will begin to
dwindle after 01Z Monday. Overnight into early Monday morning expect
VFR conditions though pockets of MVFR fog may be present where the
heavier downpours occur this afternoon/evening.

A greater threat for scattered convection appears likely Monday into
Monday night as an upper disturbance dives sewd across our region
during prime heating. This system has the potential to trigger
scattered strong-severe storms with wind gusts 40-55kts possible
along with some hail. This convective threat appears greatest in the
20Z Monday-04Z Tuesday time frame, with scattered, weaker convection
possible late Monday night into Tuesday morning, especially in
vicinity of KFAY.

Convection should be less numerous from mid week and beyond as an
area of high pressure strengthens just north of our region. The
presence of this system should inhibit afternoon convective
development, especially across the northern counties, with isolated-
scattered convection possible late in the day-early evening across
the far south-southeast. Otherwise VFR parameters anticipated for
much of the remainder of the week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Badgett/mlm
NEAR TERM...WSS
SHORT TERM...WSS
LONG TERM...KC
AVIATION...WSS
Hazardous weather outlook, Jun 24, 5:15 AM EDT, 10 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
515 AM EDT Sun Jun 24 2018

NCZ042-077-078-085-086-088-089-250915-
Johnston-Harnett-Wayne-Scotland-Hoke-Cumberland-Sampson-
515 AM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Afternoon temperatures in the mid to upper 90s will combine
with high humidity levels to produce heat index values between 100
and 103 degrees this afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to severe storms are possible Monday afternoon and evening
as a series of upper disturbances track along a stalled frontal
boundary in place across southern NC. Damaging wind gusts and
hail will be possible with the strongest storms. An isolated
tornado will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ021>025-038>041-073>076-083-084-250915-
Forsyth-Guilford-Alamance-Orange-Durham-Davidson-Randolph-Chatham-
Wake-Stanly-Montgomery-Moore-Lee-Anson-Richmond-
515 AM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to severe storms are possible Monday afternoon and evening
as a series of upper disturbances track along a stalled frontal
boundary in place across southern NC. Damaging wind gusts and
hail will be possible with the strongest storms. An isolated
tornado will also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>011-026>028-043-250915-
Person-Granville-Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wilson-
515 AM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 24, 2:51 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
251 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     2 NNW BENSON            35.40N 78.56W
06/24/2018                   JOHNSTON           NC   TRAINED SPOTTER

            TREE DOWN ON DOGEYE RD NEAR NORTH LINCOLN ST
            IN BENSON.

&&

JFD
Local storm report, Jun 24, 2:53 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
253 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     1 WNW BENSON            35.39N 78.57W
06/24/2018                   JOHNSTON           NC   TRAINED SPOTTER

            TREE DOWN ON MINGO RD AND WEST MAIN ST IN
            BENSON.

&&

JFD
Local storm report, Jun 24, 3:10 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
310 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     1 NNW BENSON            35.40N 78.56W
06/24/2018                   JOHNSTON           NC   911 CALL CENTER

            TREE DOWN ON MODULE UNIT AT BENSON
            ELEMENTARY SCHOOL.

&&

JFD
Special weather statement, Jun 24, 3:14 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
314 PM EDT SUN JUN 24 2018

NCZ083-084-242015-
Richmond NC-Anson NC-
314 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ANSON AND
SOUTHEASTERN RICHMOND COUNTIES UNTIL 415 PM EDT...

At 313 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Wadesboro, moving east at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Rockingham, Hamlet, Dobbins Heights, Morven, McFarlan, Diggs and East
Rockingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with this storm. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.

&&

LAT...LON 3481 8006 3496 8003 3492 7957 3491 7956
      3485 7963 3484 7962 3482 7962 3482 7965
      3481 7968 3480 7969
TIME...MOT...LOC 1913Z 281DEG 15KT 3486 7996

77
Special weather statement, Jun 24, 3:16 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Raleigh NC
316 PM EDT SUN JUN 24 2018

NCZ077-088-242015-
Harnett NC-Cumberland NC-
316 PM EDT SUN JUN 24 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HARNETT AND NORTHERN
CUMBERLAND COUNTIES UNTIL 415 PM EDT...

At 315 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pope AFB, or near Fort Bragg, moving east at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.

Locations impacted include...
Fayetteville, Fort Bragg, Dunn, Godwin, Pope AFB, Spring Lake,
Eastover, Wade, Falcon and Linden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with this storm. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.

&&

LAT...LON 3513 7911 3531 7908 3530 7857 3529 7858
      3527 7858 3525 7862 3523 7862 3521 7863
      3520 7863 3520 7864 3517 7863 3517 7864
      3514 7864 3512 7865 3512 7864 3509 7867
      3505 7866
TIME...MOT...LOC 1915Z 276DEG 18KT 3522 7901

77
Special weather statement, Jun 24, 3:42 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Raleigh NC
342 PM EDT SUN JUN 24 2018

NCZ042-077-088-089-242045-
Johnston NC-Sampson NC-Harnett NC-Cumberland NC-
342 PM EDT SUN JUN 24 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SAMPSON...
EASTERN HARNETT...NORTH CENTRAL CUMBERLAND AND SOUTHERN JOHNSTON
COUNTIES UNTIL 445 PM EDT...

At 342 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Lillington to 13 miles
southwest of Angier. Movement was east at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with these storms.

Locations impacted include...
Lillington, Dunn, Angier, Benson, Godwin, Erwin, Coats, Four Oaks,
Newton Grove and Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

Cloud to ground lightning is occurring with these storms. Lightning
can strike 10 miles away from a thunderstorm. Seek a safe shelter
inside a building or vehicle.

&&

LAT...LON 3532 7900 3553 7880 3542 7815 3540 7815
      3534 7819 3534 7822 3533 7822 3532 7824
      3532 7827 3531 7829 3528 7830 3524 7826
      3508 7837
TIME...MOT...LOC 1942Z 292DEG 23KT 3546 7879 3536 7888

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 2:12 PM EDTSpecial Weather StatementRAHJohnston63 min
Jun 24, 2:47 PM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne43 min
Jun 24, 2:56 PM EDTSevere Thunderstorm WarningRAHSampson, Wayne49 min
Jun 24, 3:14 PM EDTSpecial Weather StatementRAHRichmond61 min
Jun 24, 3:16 PM EDTSpecial Weather StatementRAHCumberland59 min
Jun 24, 3:42 PM EDTSpecial Weather StatementRAHHarnett63 min
Jun 24, 3:43 PM EDTSevere Thunderstorm WarningRAHHarnett47 min
Jun 24, 4:05 PM EDTSpecial Weather StatementRAHScotland40 min
Jun 24, 4:21 PM EDTSevere Thunderstorm WarningRAHScotland24 min
Jun 24, 4:25 PM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne65 min
Jun 24, 4:38 PM EDTSpecial Weather StatementRAHCumberland37 min
Jun 24, 4:46 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson44 min
Jun 24, 5:27 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson63 min
Jun 24, 6:02 PM EDTSpecial Weather StatementRAHBladen43 min
Jun 24, 6:32 PM EDTSpecial Weather StatementRAHSampson58 min
Jun 24, 7:02 PM EDTSpecial Weather StatementRAHDurham43 min
Jun 24, 7:23 PM EDTSpecial Weather StatementRAHAlamance, Orange52 min
Jun 24, 7:29 PM EDTSpecial Weather StatementRAHHoke61 min
Jun 24, 7:30 PM EDTSpecial Weather StatementRAHMontgomery60 min
Jun 24, 7:48 PM EDTSevere Thunderstorm WarningRAHDurham, Orange42 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.